# SDR AALA20111208TUL09

- Difficulty date: December 8, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 66,524 hours, 22,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CBE18513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BETWEEN STATIONS 395 AND 418, LEFT SIDE CREASE ANGLE CRACKED.  INSTALLED CREASE ANGLE SPLICE REPAIR AT STATIONS 395 TO 418 PER AARD 53-10-13-1.
